# SDR SRAA0101

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Borescope Plug
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT, NR 4 A,B NACELLE TEMPERATURE INDICATOR READ 7.0 UNITS ON BOTH SYSTEMS WITH CLIMB THRUST SETTING.  DUMPED FUEL AND ACCOMPLISHED AIR TURNBACK TO MIA WITHOUT INCIDENT.  FOUND ENGINE BORESCOPE PLUG AT 12 O'CLOCK POSITION ON DIFFUSER CASE MISSING.  INSPECTED OTHER PLUGS AND FOUND ONE LOOSE AT 7 O'CLOCK POSITION.  REPLACED MISSING PLUG AND TORQUED LOOSE BORE PLUG.  PERFORMED ENGINE LEAK CHECK AND ENGINE POWER RAN AT 2 MIN, NO DEFECTS.
